# SDR IPXA2020032553520

- Difficulty date: March 4, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLOWER FWD. CARGO FLOOR BEAM IS CRACKED AT STA. 6-70, X=-57.5 AND Z=-98.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
